Menu
Your Cart

Voltarol 12-Hour Joint Pain Relief 2.32% Gel (100g)

Voltarol 12-Hour Joint Pain Relief 2.32% Gel (100g)
Voltarol 12-Hour Joint Pain Relief 2.32% Gel (100g)3876570
Order in the next to receive your order by when you select express delivery at checkout.
£13.61
Ex Tax: £11.34

Reviews

Reviews Over Voltarol 12-Hour Joint Pain Relief 2.32% Gel (100g)


  • 0 out of 5

Based on 0 reviews.

Total Reviews (0)
click here write review to add review for this product.

  • 5 star
    0%
  • 4 star
    0%
  • 3 star
    0%
  • 2 star
    0%
  • 1 star
    0%

Review this product
Share your thoughts about this product with other shoppers.




Voltarol 12 Hour Joint Pain Relief Gel concentrates relief deep in the joint tissue to fight pain and inflammation all-day long.

Voltarol 12 Hour Joint Pain Relief Gel can provide concentrated all-day pain relief by targeting pain and inflammation at the source. By applying the gel twice a day (morning and evening), a reservoir of diclofenac is formed to give the skin a source of active ingredient that provides long-lasting all-day pain relief. The Emulgel technology used in Voltarol 12 Hour Joint Pain Relief Gel helps the active ingredient diclofenac to penetrate deeply into the skin and reach the site of the pain and swelling

The active substance is diclofenac diethylammonium. Each gram of gel contains 23.2 mg of diclofenac diethylammonium. The other ingredients are butylhydroxytoluene, carbomers, cocoyl caprylocaprate, diethylamine, isopropyl alcohol, liquid paraffin, macrogol cetostearyl ether, oleyl alcohol, propylene glycol, perfume eucalyptus sting and purified water

Gently rub or massage in a small amount of gel into the skin around painful or swollen area. An amount ranging in size from 1 penny to a 2 pence piece will usually be sufficient. However, the amount of gel needed will vary depending upon the size of the painful or swollen area (maximum daily dosage 8g). Apply 2 times daily (preferably morning and evening) unless your doctor or pharmacist tells you otherwise.

Consult your doctor if pain and swelling do not improve or worsen within 7 days. Do not use the gel for longer than 14 days unless longer treatment has been

  • Consult your doctor if pain and swelling do not improve, or worsens within 7 days
  • Do not use the gel for longer than 14 days unless longer treatments had been recommended by a doctor
  • This product is not recommended for use for children under 14 years of age
  • Do not exceed the stated dose of (8g)
  • Do not use this product if you are allergic to any of the ingredients or if you:
  • You are allergic to diclofenac, propylene glycol, isopropyl alcohol, butylhydroxytoluene or any of the other ingredients
  • You are in the last three months of pregnancy
  • You have ever had an asthma attack or allergic reaction after taking aspirin or other NSAIDs such as diclofenac or ibuprofen
  • If you are using NSAIDs or other products containing diclofenac

Please Remember
While we try our best to make sure that all product information published on our website is correct and up to date, you should always read the product packaging and labels for information regarding ingredients, directions for use and allergy information prior to use or consumption.

Standard Delivery
Have your products delivered for £2.90 and have them delivered within 3-5 working days.

Next Day Delivery
Next day delivery is available for £3.95 and is available on orders placed before 12.30pm Monday – Friday. Orders placed with next day delivery are usually delivered between 8am and 9pm the following day.

Return Policy
If you’re not completely happy with your order, you can return it to us within 28 days and receive a full refund. Click here to find out more about our returns policy.

We use cookies and similar technologies to ensure you get the best experience when shopping with us. By continuing to use this site we will assume that you are happy with it. View our Privacy Policy ...
feedback